# SDR VNAA202110219994

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15412
- Aircraft time: 11,898 hours, 10,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK FS744.15-761.85 SEGMENT IS CORRODED.  INSTALLED NEW SEAT TRACK AT LH FS744.15 TO FS761.85 PER CRJ900 AMM 53-00-49-400-801-A12.
